Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS » Lastest Issue
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  



Latest Issue

Volume 15, No. 2, June 2022




Numerical Solution of Fractional-Order Population Growth Model using Fractional-Order Muntz-Legendre Collocation Method and Pade-Approximants

This paper presents a numerical solution for a nonlinear fractional Volterra integro-differential equation to study the behavior solution of the population growth model. The technique applied based on the fractional-order Muntz–Legendre polynomials and the Pade approximants. Finally, some numerical examples are presented to show the efficiency and validity of the proposed method.


Elias Hengamian Asl
Jafar Saberi-Nadjafi
Morteza Gachpazan



JJMS, 2022, 15(2), 157-175

In this paper, a new analogue of blossom based on post-quantum calculus is introduced. The post-quantum blossom has been adapted for developing identities and algorithms for Bernstein basis and Bezier curves. By applying the post-quantum blossom, various new identities and formulae expressing the monomials in terms of the post-quantum Bernstein basis and a post-quantum variant of Marsden’s identity are investigated. For each post-quantum Bezier curves of degree m, a collection of m! new, affine invariant, recursive evaluation algorithms
are derived.


Alaa Mohammed Obad
Khalid Khan
D. K. Lobiyal
Asif Khan



JJMS, 2022, 15(2), 177-197

Uniqueness of Entire Functions Concerning Product of Difference Polynomials

In this paper, using the concept of weakly weighted sharing and relaxed weighted sharing we investigate the uniqueness of product of difference polynomials that share a small function. The results of the paper improve and extend the recent results due to Chao Meng [9].


Harina P. Waghamore
Husna Vallijan
Chao Meng


JJMS, 2022, 15(2), 199-210

Numerical Solution of Bioheat Transfer Model using Generalized Wavelet Collocation Method

In this article, we develop a a generalized wavelet collocation method based on a Haar wavelet to facilitate the solution of modified Pennes bio-heat transfer model during thermal therapy. The process of heat transfer in living biological tissue is studied under various coordinate systems. Contrary to the existing operational matrix methods based on orthogonal functions, we construct the Haar wavelet operational matrices of integration without using the block pulse functions. The temperature distribution inside a living biological tissue has been investigated for different estimations of thermal conductivity, antenna power constant, and surface temperature. The numerical results obtained shows that the desired temperature occur faster in spherical symmetric coordinate as compared to axisymmetric coordinate where as temperature in axisymmetric coordinate occur faster in comparison
to cartesian coordinate. The performance and accuracy of the proposed technique is elucidates by a comparison of the numerical outcomes with homotopy perturbation method and the exact solution of the model.


Mohd Irfan

Firdous A. Shah


JJMS, 2022, 15(2), 211-229


Frame Systems in Non-Locally Convex Banach Spaces

In this paper, we define atomic decompositions in a non- locally convex Banach space Ɩp (0 < p ≤ 1) and discuss its existence through examples. Also, a sufficient condition for its existence is given and it is observed that if a p-Banach space has an atomic decomposition, then the space is isomorphic to its associated p-Banach sequence space. Further, necessary and sufficient conditions for an atomic decomposition in a p-Banach space is given. Finally, we define shrinking atomic decomposition and gave a necessary and sufficient condition for it.


N. P. Pahari
Teena Kohli
J. L. Ghimire



JJMS, 2022, 15(2), 231-242

On Star Coloring of Degree Splitting of Cartesian Product Graphs

A star coloring of a graph G is a proper vertex coloring with the condition that no path on four vertices in G can be labelled by two colors. The star chromatic number χs (G) of G is the least number of colors that is required to star color G. In this paper, we determine the star chromatic number of the degree splitting graph of the Cartesian product of any two simple graphs G and H denoted by GH and also we portray the star chromatic number for the degree splitting graph of the Cartesian product of prism graphs, toroidal graphs and grid graphs.


S. Ulagammal
Vernold Vivin J.
Ismail Naci Cangul



JJMS, 2022, 15(2), 243-254

Construction of a Riesz Wavelet Basis on Locally Compact Abelian Groups

We have explored the concept of Riesz multiresolution analysis on a locally compact Abelian group G, and have extensively studied the methods of construction of a Riesz wavelet from the given Riesz MRA. We have proved that, if δα is the order of dilation, then precisely δα−1 functions are required to construct a Riesz wavelet basis for L2 (G). An example, supporting our theory and illustrating the methods developed, has also been discussed in detail.


Raj Kumar



JJMS, 2022, 15(2), 255-274

A Study on Fuzzy Weak Enriched Vector Soft Topology

In this paper, the notions of fuzzy enriched soft topology, fuzzy weak enriched soft topology and fuzzy weak enriched vector soft topology are introduced.
The relation between fuzzy vector soft topology and fuzzy enriched soft topology is obtained. In this connection, several properties are discussed. This paper also discusses extensions of ideas of convexity and balance to the fuzzy soft case.


Bijan Davvaz
V. Madhuri
B. Amudhambigai



JJMS, 2022, 15(2), 275-290

On α − and α *− T0 and T1 Separation Axioms In I− Fuzzy Topological Spaces

Sostak and Kubiak introduced I−fuzzy topological spaces. Subspaces and products of I−fuzzy topological spaces have been introduced and studied by Peeters and Sostak. Srivastava et al. introduced and studied  α− and α*−Hausdorff I−fuzzy topological space. George and Veeramani improved the definition of a fuzzy metric, which was first introduced by Kramosil and Michalek. Grecova et al. constructed an LM−fuzzy topological space using a strong fuzzy metric, where L and M are complete sublattices of the unit interval [0,1] containing 0 and 1.
This LM−fuzzy topological space reduces to an I− fuzzy topological space if L = M = I = [0, 1]. In this paper, we have introduced α − T0, α
* − T0, α − T1 and α* − T1 separation axioms in I−fuzzy topological spaces and established several basic desirable results. In particular, it has been proved that these separation axioms satisfy the hereditary, productive and projective properties. Further, we have proved that in an I−fuzzy topological space, α−Hausdorff⇒ α − T1 ⇒ α − T0 and α*−Hausdorff⇒ α* − T1 ⇒ α* − T0. It has been also shown that an I−fuzzy topological space induced by a strong fuzzy metric is α−Hausdorff, for α ∈ [0, 1) and α*−Hausdorff, for α ∈ (0, 1], which further implies that this I−fuzzy topological space satisfies α − T0, α* − T0, α − T1 and α* − T1 separation axioms.


Seema Mishra



JJMS, 2022, 15(2), 291-307



On Maximal Ideal Space of the Functionally Countable Subring of C(F)

Let X be a Tychonoff space and F, a filter base of dense subsets of X (i.e., it is closed under finite intersection) and let C(F) = limS∈F C(S), where C(S) is the ring of all real-valued continuous functions on S. It is known that C(F) = □{C(S) : S ∈ F }. By Cc(F) (C*c(F)), we mean a subring of C(F) consisting of (bounded) functions with countable range. In this paper, we study Mc (M*c), the maximal ideal space of Cc(F) (C*c(F)) with the hull-kernel topology.
Equivalent topology for each of them provided. It is shown that both Mc and M
*c are T4-spaces. More generally, they are homeomorphic. Particularly, we prove that the maximal ideal space of Qc(X) (qc(X)) and the maximal ideal space of Q*c(X) (q*c(X)) are homeomorphic, where Qc(X) (qc(X)) is the maximal (classical) ring of quotients of

Cc(X), and Q*c(X) (q*c(X)) is the subring consisting of bounded functions.


Amir Veisi



JJMS, 2022, 15(2), 309-324


Homoderivations on a Lattice

In this paper, the concept of homoderivation on a lattice as a combination of two concepts of meet-homomorphisms and derivations is introduced. Some characterizations and properties of homoderivations are provided. The relationship between derivations and homoderivations on a lattice is established. Also, an interesting class of homoderivations namely isotone homoderivations is studied. A characterization of the isotone homoderivations in terms of the meet-homomorphisms is given. Furthermore, a sufficient condition for a homoderivation to become isotonic is established.


Mourad Yettou
Abdelaziz Amroune



JJMS, 2022, 15(2), 325-338

On Strongly g(x)-Invo Clean Rings

In this paper we characterize strongly g(x)-invo clean rings and specify the relation between strongly g(x)-invo clean rings and strongly clean rings. Further, some general properties and relevant examples of strongly g(x)-invo clean rings are presented.

  Noor Abed Alhaleem
A. Handam
A. Ahmad


JJMS, 2022, 15(2), 339-347

A Note on Generalized Frame Potential

The concept of the frame potential was defined by Benedetto and Fickus [1] and it was showed that the finite unit norm tight frames can be characterized as the minimizers of the the energy functional. The concept was generalized by Carrizo and Heineken [5] and they introduced the concept of mixed frame potential. In the present paper, we further generalize the concept introducing the notion of generalized frame potential and observe that frame potential and mixed frame potential are particular cases of generalized frame potential. We prove some results concerning the generalized frame potential.

  S. K. Sharma


JJMS, 2022, 15(2), 349-362

Solving Conformable Evolution Equations by an Extended Numerical Method

In this paper, an extension for the tanh-function method is proposed by using an (α1, α2, ..., αn, β)− rational transformation method, n is an arbitrary integer. As applications and to illustrate the validity of this method, the (1+3)- dimensional conformable time and space factional Burgers equation, and two other (1+3)-dimensional conformable fractional evolution examples, that are useful for academic purposes, are solved. More kink and generalized traveling wave solutions are obtained and some three-dimensional solution graphs are presented at the end of this paper.

  Zoubir Dahmani
Ahmed Anber
Iqbal Jebril



JJMS, 2022, 15(2), 363-380